# SDR HEEA0010466

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23055464
- Condition: Leaks
- Location: Engine
- Component: 6894171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAK.  GEARBOX PARTS INSPECTION REVEALED:  LEAKING GEARBOX COVER AFT T/M SLEEVE.
